Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2008, 2:31 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 2:31 PM CDT (19:31 UTC)
- Expired
- Mar 18, 2008, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 3:16 PM CDT | FLASH FLOOD | 9 E Gatesville, TX | WATER OVER SECONDARY ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 181932
FFWFWD
TXC027-099-182230-
/O.NEW.KFWD.FF.W.0009.080318T1931Z-080318T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BELL COUNTY IN NORTH CENTRAL TEXAS
CORYELL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 530 PM CDT
* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER WESTERN BELL AND CORYELL
COUNTY...MOVING NORTH AT 45 MPH. RADAR INDICATES THAT 2 TO 3
INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL
BE POSSIBLE THROUGH 530 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...MORGANS POINT RESORT...MOTHER NEFF STATE PARK...FORT
GATES AND GATESVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3088 9766 3090 9783 3093 9786 3102 9792
3107 9790 3128 9806 3147 9815 3171 9769
3134 9744 3125 9734 3081 9749
TIME...MOT...LOC 1931Z 187DEG 43KT 3115 9773
$$
85/NHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 2:26 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 18, 2:26 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT TUE MAR 18 2008 .DISCUSSION... AREA OF RAIN AND THUNDERSTORMS CURRENTLY MOVING SOUTH TO NORTH OVER MUCH OF NORTH TEXAS IS BEING FED BY A 50+ KT LOW LEVEL JET. COLD FRONT CONTINUES ITS SLOW MARCH SOUTHEASTWARD ACROSS THE AREA. AREAS AHEAD OF THE FRONT STILL HAVE A CHANCE FOR SEVERE WEATHER... ALTHOUGH SO FAR HEAVY RAIN AND FLASH FLOODING HAVE PROVED TO BE THE MAIN HAZARDS. MOST AREAS HAVE RECEIVED BETWEEN ONE AND TWO INCHES SO FAR WITH ANOTHER INCH OR MORE STILL POSSIBLE. EVEN AS THE FRONT EXITS STAGE RIGHT...WE WILL SEE RAIN CHANCES INTO THE EVENING HOURS AND OVERNIGHT AS THE MAIN UPPER LOW ROTATES OVER THE REGION. LARGELY UNI-DIRECTIONAL SHEAR WILL CONTINUE TO PROMOTE TRAINING OF CELLS AND FLASH FLOODING. WRAP-AROUND PRECIP WILL LINGER IN THE NORTHEAST INTO THE EARLY MORNING HOURS BUT SHOULD SHUT OFF RATHER QUICKLY. UPPER PATTERN WILL BECOME FLAT AND ZONAL FROM WEDNESDAY NIGHT THROUGH THE WEEKEND. PLEASANT TEMPERATURES ARE EXPECTED WITH SOUTHERLY FLOW RETURNING THURSDAY MORNING. CLEAR SKIES WILL ALLOW FOR AFTERNOON READINGS IN THE 70S THURSDAY AND FRIDAY. THERE WILL BE A SLIGHT COOL DOWN OVER THE WEEKEND AS A WEAK FRONT MOVES THROUGH THE AREA. RAIN CHANCES WITH THIS SYSTEM LOOK LOWER THAN PREVIOUSLY THOUGHT WITH MOST OF THE ENERGY WELL TO OUR NORTH. HAVE LEFT SLIGHT CHANCE POPS IN FOR NOW AND WILL CONTINUE TO WATCH THIS SYSTEM. QUIET WEATHER IS EXPECTED FOR THE BEGINNING OF NEXT WEEK WITH THE MAIN STORM TRACK STAYING ACROSS THE NORTHERN PLAINS. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 66 43 72 50 / 100 0 0 0 5 WACO, TX 46 69 41 72 52 / 60 0 0 0 5 PARIS, TX 45 64 41 69 46 / 100 20 0 0 5 DENTON, TX 45 66 40 72 49 / 100 5 0 0 5 MCKINNEY, TX 45 66 39 73 48 / 100 20 0 0 5 DALLAS, TX 49 67 44 73 52 / 100 5 0 0 5 TERRELL, TX 48 65 40 72 50 / 90 10 0 0 5 CORSICANA, TX 47 67 41 73 49 / 70 0 0 0 5 TEMPLE, TX 46 70 40 72 48 / 40 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 900 AM CDT TUE MAR 18 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 900 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY WEDNESDAY MORNING. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS MUCH OF NORTH TEXAS. 58/82
In the hours before
Special weather statement, Mar 18, 1:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT TUE MAR 18 2008
TXZ146-181915-
NAVARRO TX-
144 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL NAVARRO COUNTY
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
CORSICANA TO 7 MILES EAST OF CORSICANA...MOVING NORTH AT 45 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY AND CORSICANA.
SMALL HAIL...WIND GUSTS TO 50 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THESE STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3203 9673 3225 9658 3233 9639 3228 9628
3227 9629 3225 9627 3225 9625 3222 9620
3222 9618 3202 9627
TIME...MOT...LOC 1844Z 192DEG 42KT 3212 9660 3211 9634
SCHULTZSpecial weather statement, Mar 18, 1:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT TUE MAR 18 2008
TXZ144-157-159-181915-
BOSQUE TX-MCLENNAN TX-CORYELL TX-
146 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
EAST CENTRAL CORYELL COUNTY
WESTERN MCLENNAN COUNTY
AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MCGREGOR...MOVING NORTH AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD...VALLEY MILLS AND
MOTHER NEFF STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3134 9766 3184 9747 3179 9731 3178 9733
3175 9728 3177 9724 3177 9722 3131 9744
3129 9750
TIME...MOT...LOC 1846Z 200DEG 39KT 3140 9752
07/BBSpecial weather statement, Mar 18, 1:50 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT TUE MAR 18 2008
TXZ095-181915-
LAMAR TX-
150 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LAMAR COUNTY
AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF PARIS...MOVING NORTH AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.
SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3349 9560 3348 9570 3349 9581 3389 9574
3387 9545 3347 9556 3347 9559
TIME...MOT...LOC 1850Z 188DEG 50KT 3353 9568
SCHULTZLocal storm report, Mar 18, 2:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD RED OAK 32.52N 96.81W
03/18/2008 ELLIS TX LAW ENFORCEMENT
MOBILE HOME PARK BEING EVACUATEDSpecial weather statement, Mar 18, 2:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT TUE MAR 18 2008
TXZ101-116-181945-
JACK TX-PALO PINTO TX-
216 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN JACK COUNTY
EASTERN PALO PINTO COUNTY
AT 216 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF MINERAL WELLS...MOVING
NORTH AT 55 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GRAFORD AND MINERAL WELLS.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3323 9821 3316 9792 3306 9791 3300 9795
3299 9806 3280 9806 3255 9820 3260 9840
TIME...MOT...LOC 1916Z 198DEG 49KT 3267 9827Local storm report, Mar 18, 2:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD ROCKWALL 32.92N 96.46W
03/18/2008 ROCKWALL TX LAW ENFORCEMENT
NORTH AND SOUTHBOUND I-30 SERVICE ROADS CLOSED NEAR MILE
MARKER 79 DUE TO FLOODING.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:22 PM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| Mar 17, 7:24 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 17, 7:24 PM CDT | Tornado Warning | FWD | Lamar | 35 min |
| Mar 17, 7:40 PM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 61 min |
| Mar 17, 8:38 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 54 min |
| Mar 17, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Mar 17, 11:05 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| Mar 17, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 27 min |
| Mar 18, 5:47 AM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Mar 18, 6:31 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Mar 18, 6:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 18, 6:53 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 4 hr |
| Mar 18, 6:58 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| Mar 18, 8:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 51 hr |
| Mar 18, 9:05 AM CDT | River Flood Warning | FWD | Denton | 36 hr |
| Mar 18, 10:30 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Mar 18, 10:38 AM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| Mar 18, 10:50 AM CDT | River Flood Warning | FWD | Wise | 54 hr |
| Mar 18, 10:50 AM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Mar 18, 10:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 18, 11:15 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 11:17 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Mar 18, 11:37 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 11:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Mar 18, 12:08 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Mar 18, 12:22 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 12:29 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 18, 12:32 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 18, 12:59 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 1:09 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Dallas | 64 hr |
| Mar 18, 1:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Mar 18, 1:23 PM CDT | Special Weather Statement | FWD | Navarro | 37 min |
| Mar 18, 1:28 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Mar 18, 1:44 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Mar 18, 1:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Mar 18, 1:50 PM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Mar 18, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 18, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 35 min |
| Mar 18, 2:12 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 18, 2:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Mar 18, 2:24 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Mar 18, 2:44 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 18, 2:50 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Mar 18, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 44 min |
| Mar 18, 3:06 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 28 min |
| Mar 18, 3:55 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 4:33 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Mar 18, 4:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 4 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 10 hr |
| Mar 18, 5:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Mar 18, 5:12 PM CDT | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Mar 18, 5:20 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 5:26 PM CDT | Special Weather Statement | FWD | Leon | 34 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Mar 18, 5:32 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 18, 5:51 PM CDT | Special Weather Statement | FWD | Leon | 24 min |
| Mar 18, 6:15 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | FWD | Anderson | 34 min |
| Mar 18, 6:53 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.